RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2017, том 14, страницы 986–993 (Mi semr840)  

Геометрия и топология

On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics. II

A. P. Kopylovab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, ul. Pirogova, 2 630090, Novosibirsk, Russia

Аннотация: We prove the theorem on the unique determination of a strictly convex domain in $\mathbb R^n$, where $n \ge 2$, in the class of all $n$-dimensional domains by the condition of the local isometry of the Hausdorff boundaries in the relative metrics, which is a generalization of A. D. Aleksandrov's theorem on the unique determination of a strictly convex domain by the condition of the (global) isometry of the boundaries in the relative metrics.
We also prove that, in the cases of a plane domain $U$ with nonsmooth boundary and of a three-dimensional domain $A$ with smooth boundary, the convexity of the domain is no longer necessary for its unique determination by the condition of the local isometry of the boundaries in the relative metrics.

Ключевые слова: intrinsic metric, relative metric of the boundary, local isometry of the boundaries, strict convexity.

DOI: https://doi.org/10.17377/semi.2017.14.083

Полный текст: PDF файл (156 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 514.772.35
MSC: 53C45
Поступила 28 декабря 2016 г., опубликована 29 сентября 2017 г.
Язык публикации: английский

Образец цитирования: A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics. II”, Сиб. электрон. матем. изв., 14 (2017), 986–993

Цитирование в формате AMSBIB
\RBibitem{Kop17}
\by A.~P.~Kopylov
\paper On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics.~II
\jour Сиб. электрон. матем. изв.
\yr 2017
\vol 14
\pages 986--993
\mathnet{http://mi.mathnet.ru/semr840}
\crossref{https://doi.org/10.17377/semi.2017.14.083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454861900016}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr840
  • http://mi.mathnet.ru/rus/semr/v14/p986

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Просмотров:
    Эта страница:72
    Полный текст:16
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020